# SDR DXTR2015110903

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 11,255 hours, 9,030 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 66311027
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 11,255 hours, 9,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LT PIVOT FITTING IS DAMAGED ON OTBD EDGE FROM SAFETY WIRE WORKING INTO THE FITTING.  LEFT PIVOT FITTING ATTACHMENT LUG ASSLY, P/N 6631102-7 WAS FOUND TO HAVE 0.125" L & 0.025" D, DAMAGED ON THE AFT SIDE OF THE FITTING AT FS 590.27, LBL 4.65 & WL 164.10.  BLENDED OUT DAMAGE AS REQUIRED IAW PRELIMINARY REPAIR DEFINITION  NR -5623/06 PRD TITLED "REPAIR OF LT PIVOT FITTING ATTACHMENT LUG ASSY."  DATED 11/05/15 AND NDI MANUAL. NOMINAL THICKNESS IS 0.250" AND THICKNESS AT BLEND IS 0.245". NO DEFECTS NOTED.
